IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v281y2016icp343-355.html
   My bibliography  Save this article

A non-autonomous system leading to cyclic chaotic sets to model physiological rhythms

Author

Listed:
  • Hadaeghi, Fatemeh
  • Hashemi Golpayegani, Seyed Mohammad Reza
  • Gardini, Laura

Abstract

It is proposed a nonlinear system to model highly complex states of rhythms, whose patterns of activity seem irregular. A non-autonomous system which takes into account both exogenous and endogenous influences. The dynamic behaviors of its stroboscopic map are investigated, by using triangular systems. The model provides a theoretical framework for addressing cyclic transitions between chaotic sets. The analysis underlines the role of the parameters in the structure and shape of the attractors, so to be in agreement with experimental data.

Suggested Citation

  • Hadaeghi, Fatemeh & Hashemi Golpayegani, Seyed Mohammad Reza & Gardini, Laura, 2016. "A non-autonomous system leading to cyclic chaotic sets to model physiological rhythms," Applied Mathematics and Computation, Elsevier, vol. 281(C), pages 343-355.
  • Handle: RePEc:eee:apmaco:v:281:y:2016:i:c:p:343-355
    DOI: 10.1016/j.amc.2016.01.052
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300316300613
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:281:y:2016:i:c:p:343-355. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.